# SDR AALA20040846

- Difficulty date: August 13, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N276AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49273
- Engine: Pwa JT8D217C
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Apu Oil Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

INFLIGHT T313/13, FLIGHT ATTENDANTS SMELLED AND SAW SMOKE IN CABIN.  FIRST OFFICER REPORTED ODOR LIKE BURNING CLOTHING.  RETURNED AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED PACK BURNOUT IAW MCM CARD 21 92 12 AND ACCOMPLISHED WORK CARD 21 96 01.  FOUND APU LOW ON OIL AND LEAKING.  REPLACED O-RING ON OIL TANK DRAIN.  NO FURTHER LEAKS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
